I have tinea versicolor so the Doctor prescribed the cream for the body and the shampoo.
I'm 19 and am starting to realize that my hairline is receding, the dermatologist said its lv 2 receding hairline from the chart. It's not HORRIBLE but it's still destroying my confidence.
My question is, will the Ketoconazole Shampoo 2% make the growth, hair loss, and health of my hair worse or am I being paranoid? Also, should I only use this shampoo and not combine it with other shampoos or conditioners until there's no more left?
Receding hair line is not a side effect of ketoconazole 2% shampoo. You may be having male pattern baldness. But it can be due to deficient diet also. you need to pay attention to your diet. Your hair needs vitamins and minerals to grow that it can only get from the bloodstream. So if you want to speed up your hair growth and thickness you should limit the intake of fat and salts. Selenium, zinc and magnesium are some of the minerals that your hair needs and also amino acids and vitamin E will help in growing hairs. You can regularly massage scalp with oil, use protein conditioner to avoid loss and help growing, prevent exposure in hot sun etc.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.